# SDR IXXA2022032403

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 1A0900392AA
- Part serial: NSN
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S AFT IB SEAT TRACK HOLES ARE WORN
